# SDR REXA96015

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140041
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE INOP ON TAXI AFTER LANDING.  REMOVED AND REPLACED RHIB ANTI-SKID TRANSDUCER.  (M)
